Pacific Journal of Mathematics for Industry
The Pacific Journal of Mathematics for Industry is an international, open-access journal, dedicated to enhancing the interaction between mathematics and industrial applications as a two-way process. It publishes original research papers from authors worldwide that illustrate how, through the utilization of mathematical results, questions about industrial problems are answered to yield new insight for both industry and mathematics. The journal also publishes survey articles that address specific mathematics-for-industry topics from an original perspective. Mathematics for industry is a recent research field in mathematics that aims to create new opportunities for industry, the development of new technologies, and the identification of new focal points for the evolution of mathematics. This new field is being developed through the integration and unification of pure and applied mathematics to highlight and reinforce their fundamental importance for the future solution of current industrial problems and the development of new industrial technologies. Consequently, the scope of this journal includes theoretical, numerical, and experimental studies in all fields of mathematics and the mathematical sciences, provided that their core and flavor retain the spirit of a mathematics-for-industry endeavor. Moreover, the journal welcomes papers that have the potential to identify and foster future opportunities for the development of mathematics.
The journal was founded in 2009 as the Journal of Math-for-Industry in the Global COE (Center of Excellence) Program "Education and Research Hub for Mathematics-for-Industry" of the Ministry of Education, Culture, Sports, Science and Technology of Japan (FY 2008–2012). Five volumes were published prior to 2014, and the articles from those volumes are archived at http://j-mi.org/.
Publish your paper Open Access for free - all publication costs for articles in the Pacific Journal of Mathematics for Industry are kindly sponsored by the Institute of Mathematics for Industry, so authors are not required to pay an article processing charge.
Note from the Publisher: The Pacific Journal of Mathematics for Industry is wholly unaffiliated with the long-established Pacific Journal of Mathematics.
- Journal Title
- Pacific Journal of Mathematics for Industry
- Volume 6 / 2014 - Volume 10 / 2018
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.